EconPapers    
Economics at your fingertips  
 

Reflected BSDEs in time-dependent convex regions

Tomasz Klimsiak, Andrzej Rozkosz and Leszek Słomiński

Stochastic Processes and their Applications, 2015, vol. 125, issue 2, 571-596

Abstract: We prove the existence and uniqueness of solutions of reflected backward stochastic differential equations in time-dependent adapted and càdlàg convex regions D={Dt;t∈[0,T]}. We also show that the solution may be approximated by solutions of backward equations with reflection in appropriately defined discretizations of D and by a modified penalization method. The approximation results are new even in the one-dimensional case.

Keywords: Reflected backward stochastic differential equation; Time-dependent convex region; Penalization method (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304414914002191
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:125:y:2015:i:2:p:571-596

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spa.2014.09.013

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:125:y:2015:i:2:p:571-596